# SDR ANCF2016103101

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 36,321 hours, 6,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER SELECTING PACK NR 2 TO THE ON POSITION, AIR CONDTIONER PRODUCED SMOKE, PACK TEMP INDICATION WERE NORMAL  SELECTED PACK TO OFF, AND THE SMOKE STOPPED.  THE ACM WAS REMOVED IAW AMM 21-52-21-000-801-A.
